# SDR TWAA0013411

- Difficulty date: July 26, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, LONGERON 29R FORMER FOOT WAS CRACKED ON THE FWD END, AFT OF STA 579.  INSTALLED NEW 29R LONGERON PER SRM 51-30-2 PAGE 1, AND 51-30-5 PAGE 1.
